Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 53, NWS Wichita, KS

June 22, 2019Harper County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 22, 2019, 11:30 PM CDT for Harper County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2019, 11:30 PM CDT (04:30 UTC)
Expired
Jun 23, 2019, 3:30 AM CDT
In force
4 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Harper County, KS

The radar

The Vance AFB radar (KVNX), 46 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1968 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1968 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

020 
WGUS53 KICT 230430
FFWICT
KSC077-230830-
/O.NEW.KICT.FF.W.0053.190623T0430Z-190623T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
1130 PM CDT Sat Jun 22 2019

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  Harper County in south central Kansas...

* Until 330 AM CDT.

* At 1125 PM CDT, local law enforcement continued to report ongoing 
  flooding in the warned area. Radar has estimated as much as three 
  to five inches of rain has fallen in this area. Additional 
  thunderstorms may impact this area overnight, possibly causing 
  renewed flooding.

* Some locations that will experience flooding include...
  Anthony, Lake Anthony, Harper, Bluff City, Danville, Waldron, 
  Freeport, Runnymede and Crystal Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3700 9834 3739 9812 3738 9780 3700 9780

$$

Martin

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:51 PM CDT, 4 hours 39 minutes earlier.

Area forecast discussion, Jun 22, 6:51 PM CDT, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
651 PM CDT Sat Jun 22 2019

.SHORT TERM...(This evening through Sunday night)
Issued at 226 PM CDT Sat Jun 22 2019

Latest surface analysis shows a frontal boundary located across
portions of central KS with a weak surface low located near just to
the NE of KDDC. Analysis also shows a weak warm front across located
just to the south of I-70 with east to southeast winds to the south
of the warm front.  A very unstable airmass is located just to the
east and south of the low, with SBCAPE values of 3500-5000 j/kg.
main shortwave is located over the western Rockies. But an initial
impulse in the SW flow currently over the TX panhandle will lift NE.
this shortwave will help erode the capping inversion late this
afternoon, with explosive convective development across south
central KS expected between 22-00z.  Think main convective
initiation will be along the western edge of the forecast area,
along a KPTT to KGBD line.  Bulk shear is modest around 20-30 kts
but a very unstable airmass will be enough for widespread severe
storms to develop.  Expecting some discrete storms initially, and
even some supercells given the backed low level winds ahead of the
low.  Given the tall updrafts expected, very large hail looks
possible, with damaging winds as well.  Am a little concerned about
a tornado threat across central KS near the triple point of the cold
front, warm front combination near KGBD.  So cannot rule out a
tornado or two during the late afternoon, during the early stages
when the storms remain discrete.  As the evening progresses and SW
low level jet increases, expect the storms to become more numerous
and multicellular, with the severe threat transitioning into a
damaging wind threat. Heavy rainfall and flash flooding will also
become a great concern late this evening, SW low level jet doesn't
veer to the east, which will lead to redevelopment of storms across
south central KS, with training of storms leading to a couple of
rounds of storms.  Precipitable water (PW) values of 160-180 percent
of normal will lead to very efficient rainfall producers, with some
areas picking an inch or two of rainfall in a short period of time.

If the initial storms can produce a cold pool and shift into SE KS,
think additional storm development may occur again over portions of
central KS after midnight, and possibly produce another convective
complex of storms to the NW of the evening round of storms. A flash
flood watch has already been issued for the flash flooding threat,
but will expand the watch to along a KGBD to KSLN line with this
second round of storms in mind into early Sunday morning.

The slow moving cold front is expected to stall across the forecast
area for late tonight into Sun, with lingering convection expected
to continue for portions of the area into Sun morning. Atmosphere is
expected to be pretty worked over on Sun morning, but as the
daylight hours progress on Sun, the atmosphere will recover enough
for the extreme instability to again reside over areas along and
east of the Kansas Turnpike.  The main mid/upper trough is expected
to move across KS for Sun afternoon, with lift associated with this
shortwave expected to help develop another round of strong/severe
storms for Sun afternoon/evening, especially for areas east of the
Turnpike where the extreme instability will be the highest. Bulk
shear is actually higher on Sun than today, So may actually have to
keep an an eye on Sun afternoon, as the better shear may increase
the very large hail and possibly the tornado threat. With all the
instability and very high PW values, think flash flooding will again
be a threat, so plan on keeping the flash flood watch going into Sun
night as well. Expect River flooding will once again become an issue
by the end of the weekend.

With all the showers and storms expected on Sun, will see cooler
temperatures across the area in the upper 70s to lower 80s.

Ketcham

.LONG TERM...(Monday through Saturday)
Issued at 226 PM CDT Sat Jun 22 2019

The shortwave looks to move well east of the area for the beginning
of the week, with mid level ridging expected to build across the
plains.  This will allow the forecast area to dry out and begin
another warming trend towards the middle of the week. This looks
like a typical summer time pattern, with dry weather expected for
Mon and most of Tue.  Cannot rule out an isolated storm or two
during peak heating of the day for Tue evening as the PW axis shifts
into southern KS. But overall chances for storms look low for much
of next week. Have kept the forecast mostly dry throughout the work
week with near-normal temperatures with as afternoon highs top out
in the vicinity of the 90 degree mark.

Ketcham

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 651 PM CDT Sat Jun 22 2019

Scattered strong to severe thunderstorms will affect portions of the
area TAF locations for the next few hours.  So will go with
prevailing SHRA/VCTS for the KSLN/KICt and KHUT tafs.  Could see
some gusty winds with the strongest storms and MVFR cigs as well.
Could see another round of TSRA affect portions of central KS late
tonight, so plan on including another round of VCTS for the
KRSL/KGBD and KSLN tafs after 06z.

Ketcham

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    67  82  59  82 /  60  40  20  10
Hutchinson      65  80  57  82 /  60  40  20  10
Newton          65  81  58  81 /  60  60  20  10
ElDorado        66  81  59  81 /  70  50  20  10
Winfield-KWLD   67  82  60  82 /  70  50  20  10
Russell         60  73  53  82 /  70  40  20  10
Great Bend      60  74  54  82 /  70  40  10  10
Salina          64  79  57  83 /  70  50  20  10
McPherson       64  80  56  82 /  60  40  20  10
Coffeyville     68  83  63  82 /  80  60  50  10
Chanute         67  82  62  81 /  80  60  40  10
Iola            67  82  61  81 /  80  70  40  10
Parsons-KPPF    68  82  62  82 /  80  60  50  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late Sunday night for KSZ047>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...Ketcham
Hazardous weather outlook, Jun 22, 3:06 PM CDT, 8 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
306 PM CDT Sat Jun 22 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-232015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
306 PM CDT Sat Jun 22 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered to numerous thunderstorms are expected late this
afternoon and this evening, especially across southern Kansas.
Storms are likely to be severe. The main threats in strongest storms
will be hail up to around two inches in diameter and damaging winds
to 70 mph, though a brief tornado cannot be ruled out during the
afternoon hours. In addition to the severe weather threat, flash
flooding will be possible as thunderstorms that develop are likely
to produce very heavy rainfall rates. Rises along area rivers are
also possible. A flash flood watch has been issued for most of the
area for this flooding threat.

River flooding is ongoing along the Cow Creek across portions of
Rice and Reno counties. Please refer to the latest flood warnings
and statements for the most up to date information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe storms are expected again Sunday afternoon and
evening, especially in southeast Kansas. Similar to Saturday, the
main threats will be hail up to around 2 inches in diameter, wind
gusts to 70mph, and flash flooding. A brief tornado cannot be ruled
out. The flash flood watch extends until Sunday night.

River flooding will likely continue through at least Sunday along
the Cow Creek across portions of Rice and Reno counties. See the
latest flood warnings and statements for the most up to date
information.

A slight chance of thunderstorms will be possible on Tuesday
evening, but confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

TAV/Ketcham

In the hours before

Special weather statement, Jun 22, 10:06 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Wichita KS
1006 PM CDT Sat Jun 22 2019

KSZ049-051-230330-
McPherson KS-Saline KS-
1006 PM CDT Sat Jun 22 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern McPherson County in central Kansas...
  Eastern Saline County in central Kansas...

* Until 1030 PM CDT.

* At 1003 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Lindsborg...moving northeast at
  25 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Salina, Lindsborg, Assaria, Gypsum, New Cambria, Bridgeport and
  Kipp.

LAT...LON 3883 9737 3861 9737 3852 9763 3862 9775
      3892 9751
TIME...MOT...LOC 0306Z 225DEG 24KT 3860 9763

BUTLER
Local storm report, Jun 22, 10:15 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1015 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND DMG     NEODESHA                37.42N 95.68W
06/22/2019                   Wilson             KS   BROADCAST MEDIA

            MICROBURST CAUSED DAMAGE ALONG TANK AVE BETWEEN 4TH AND
            8TH STREETS. TREES UPROOTED AND POWER POLES SNAPPED OFF.

&&

MWM
Special weather statement, Jun 22, 11:00 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Wichita KS
1100 PM CDT Sat Jun 22 2019

KSZ070-094-095-098-099-230430-
Montgomery KS-Wilson KS-Greenwood KS-Chautauqua KS-Elk KS-
1100 PM CDT Sat Jun 22 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Montgomery County in southeastern Kansas...
  Western Wilson County in southeastern Kansas...
  Southeastern Greenwood County in southeastern Kansas...
  Chautauqua County in southeastern Kansas...
  Elk County in southeastern Kansas...

* Until 1130 PM CDT.

* At 1058 PM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 5 miles
  south of Fall River to 7 miles east of Cedar Vale...and moving
  north at 25 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with these storms.

* Locations impacted include...
  Fredonia, Sedan, Howard, Cedar Vale, Moline, Longton, Elk City,
  Severy, Buffalo, Fall River, Peru, Chautauqua, Elk Falls, Elgin,
  Benedict, Climax, New Albany, Coyville, Buxton and Fall River State
  Park.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and southeastern Kansas.

LAT...LON 3707 9653 3774 9627 3773 9558 3700 9613
      3700 9653
TIME...MOT...LOC 0400Z 198DEG 23KT 3754 9607 3711 9637

BUTLER
Special weather statement, Jun 22, 11:08 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Wichita KS
1108 PM CDT Sat Jun 22 2019

KSZ069-083-230445-
Butler KS-Sedgwick KS-
1108 PM CDT Sat Jun 22 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Butler County in south central Kansas...
  Southeastern Sedgwick County in south central Kansas...

* Until 1145 PM CDT.

* At 1106 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over South Wichita, or near
  Haysville...moving northeast at 25 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with this storm.

* Locations impacted include...
  Wichita, Derby, Andover, Haysville, Augusta, Bel Aire, Rose Hill,
  Benton, Downtown Wichita, Eastborough, East Wichita, Eisenhower
  National Airport, Northeast Wichita, Mcconnell Air Force Base,
  South Wichita, Santa Fe Lake, Augusta Municipal Airport, Oaklawn
  and Jabara Airport.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.

LAT...LON 3753 9739 3765 9748 3787 9711 3762 9693
TIME...MOT...LOC 0408Z 240DEG 23KT 3762 9735

BUTLER
Special weather statement, Jun 22, 11:13 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Wichita KS
1113 PM CDT Sat Jun 22 2019

KSZ052-230445-
Marion KS-
1113 PM CDT Sat Jun 22 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Marion County in central Kansas...

* Until 1145 PM CDT.

* At 1110 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Durham, or 11 miles north of
  Hillsboro...moving northeast at 20 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with this storm.

* Locations impacted include...
  Ramona, Durham, Tampa, Lost Springs and Marion Lake.

LAT...LON 3858 9693 3853 9693 3852 9692 3842 9729
      3853 9737 3855 9737 3861 9729 3861 9695
TIME...MOT...LOC 0413Z 238DEG 19KT 3851 9727

BUTLER
Local storm report, Jun 22, 11:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1124 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     FLASH FLOOD      2 NW ANTHONY            37.17N 98.05W
06/22/2019                   HARPER             KS   LAW ENFORCEMENT

            WATER FLOWING OVER ROAD NEAR THE SPILLWAY ON ANTHONY
            LAKE.

&&

MWM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:17 PM CDTSpecial Weather StatementICTHarper28 min
Jun 22, 7:40 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner65 min
Jun 22, 7:46 PM CDTFlash Flood WarningICTHarper4 hr
Jun 22, 7:53 PM CDTRiver Flood WarningICTMarion48 hr
Jun 22, 8:04 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick, Sumner56 min
Jun 22, 8:12 PM CDTSpecial Weather StatementICTWilson33 min
Jun 22, 8:19 PM CDTSpecial Weather StatementICTChase41 min
Jun 22, 8:50 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood, Sedgwick, Sumner43 min
Jun 22, 8:56 PM CDTRiver Flood WarningICTMcPherson, Saline63 hr
Jun 22, 8:57 PM CDTRiver Flood WarningICTSaline23 hr
Jun 22, 8:58 PM CDTRiver Flood WarningICTSaline3 days
Jun 22, 9:21 PM CDTSpecial Weather StatementICTHarvey24 min
Jun 22, 9:29 PM CDTSpecial Weather StatementICTGreenwood, Woodson31 min
Jun 22, 9:37 PM CDTSpecial Weather StatementICTElk23 min
Jun 22, 10:06 PM CDTSpecial Weather StatementICTSaline24 min
Jun 22, 11:00 PM CDTSpecial Weather StatementICTChautauqua, Elk, Wilson30 min
Jun 22, 11:08 PM CDTSpecial Weather StatementICTSedgwick37 min
Jun 22, 11:13 PM CDTSpecial Weather StatementICTMarion32 min
Jun 22, 11:33 PM CDTSpecial Weather StatementICTChautauqua, Elk, Wilson, Woodson57 min
Jun 23, 12:36 AM CDTSpecial Weather StatementICTGreenwood9 min
Jun 23, 12:43 AM CDTSpecial Weather StatementICTChase17 min
Jun 23, 12:44 AM CDTSpecial Weather StatementICTGreenwood31 min
Jun 23, 12:47 AM CDTSevere Thunderstorm WarningICTChase43 min
Jun 23, 12:51 AM CDTRiver Flood WarningICTWilson27 hr
Jun 23, 12:56 AM CDTSpecial Weather StatementICTRice, Saline34 min
Jun 23, 1:30 AM CDTSpecial Weather StatementICTRice, Saline30 min
Jun 23, 1:49 AM CDTRiver Flood WarningICTWilson38 hr
Jun 23, 1:49 AM CDTRiver Flood WarningICTMontgomery, Wilson48 hr
Jun 23, 1:49 AM CDTRiver Flood WarningICTMontgomery19 hr
Jun 23, 2:00 AM CDTSpecial Weather StatementICTMcPherson, Reno, Rice, Saline30 min
Jun 23, 2:11 AM CDTRiver Flood WarningICTChase65 hr
Jun 23, 2:30 AM CDTSpecial Weather StatementICTHarvey, Marion, Sedgwick30 min
Jun 23, 2:41 AM CDTRiver Flood WarningICTButler47 hr
Jun 23, 2:43 AM CDTRiver Flood WarningICTSumner3 days
Jun 23, 2:43 AM CDTRiver Flood WarningICTCowley5 days
Jun 23, 2:51 AM CDTRiver Flood WarningICTSumner54 hr
Jun 23, 3:01 AM CDTFlash Flood WarningICTHarper6 hr
Jun 23, 3:02 AM CDTSevere Thunderstorm WarningICTHarper, Kingman58 min
Jun 23, 3:03 AM CDTSpecial Weather StatementICTChase, Marion57 min
Jun 23, 3:04 AM CDTRiver Flood WarningICTReno, Rice24 hr
Jun 23, 3:05 AM CDTSpecial Weather StatementICTHarvey25 min
Jun 23, 3:17 AM CDTTornado WarningICTHarper14 min
Jun 23, 3:32 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno9 hr
Jun 23, 3:39 AM CDTTornado Warning Tornado observedICTHarper, Kingman20 min
Jun 23, 3:52 AM CDTSpecial Weather StatementICTHarper38 min
Jun 23, 4:03 AM CDTSpecial Weather StatementICTKingman27 min
Jun 23, 4:04 AM CDTAreal Flood WarningICTKingman8 hr
Jun 23, 4:31 AM CDTSevere Thunderstorm WarningICTCowley, Harper, Sedgwick, Sumner59 min
Jun 23, 4:42 AM CDTTornado WarningICTCowley, Sumner33 min
Jun 23, 4:55 AM CDTSevere Thunderstorm WarningICTButler, Sedgwick50 min
Jun 23, 4:58 AM CDTTornado WarningICTButler, Sedgwick34 min
Jun 23, 5:13 AM CDTTornado WarningICTButler, Cowley47 min
Jun 23, 5:30 AM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood45 min
Jun 23, 5:32 AM CDTSevere Thunderstorm WarningICTCowley58 min
Jun 23, 5:50 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk40 min
Jun 23, 6:07 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson68 min
Jun 23, 6:40 AM CDTAreal Flood WarningICTChautauqua, Elk, Montgomery6 hr
Jun 23, 6:55 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho50 min
Jun 23, 7:14 AM CDTSevere Thunderstorm WarningICTMontgomery16 min
Jun 23, 8:23 AM CDTRiver Flood WarningICTChase, Lyon3 days
Jun 23, 8:27 AM CDTRiver Flood WarningICTButler, Cowley14 hr
Jun 23, 8:40 AM CDTRiver Flood WarningICTCowley14 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTHarvey, Reno13 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTHarvey13 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTSedgwick44 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTReno18 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTReno, Sedgwick3 days
Jun 23, 8:55 AM CDTRiver Flood WarningICTSedgwick13 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTSedgwick, Sumner48 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTAllen, Neosho54 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTNeosho11 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTLabette, Neosho41 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTCherokee, Labette56 hr
Jun 23, 11:39 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno, Rice, Saline71 hr
Jun 23, 1:48 PM CDTAreal Flood WarningICTLabette, Neosho24 hr
Jun 23, 2:02 PM CDTRiver Flood WarningICTButler, Cowley13 hr
Jun 23, 3:10 PM CDTRiver Flood WarningICTAllen22 hr
Jun 23, 5:40 PM CDTSevere Thunderstorm WarningICTBarton, Russell65 min
Jun 23, 6:33 PM CDTSevere Thunderstorm WarningICTEllsworth57 min

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.